# SDR USAA2014032000015

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 44,538 hours, 16,418 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM RSW, ECAM ANNUNCIATED, LG GEAR NOT UPLOCKED, FOLLOWED BY, SHOCK ABSORBER FAILURE.  FLIGHT RETURNED TO FIELD.  ON BLOCK IN, LG SYS DISAGREE ANNUNCIATED.  FOUND LINK ASSEMBLY WORN ON NLG.  R & R LINK ASSEMBLY & ADJUSTED PROX SENSORS FOR NLG IAW 32-31-73-820-806A.  PERFORMED SATISFACTORY FUNCTIONAL CHECK OF NORMAL EXTENSION & RETRACTION OF NLG IAW AMM 32-31-00-720-003A.  COMPLETED FULL STRUT SERVICE OF NLG.  AIRCRAFT OK FOR SERVICE.
